# SDR AWXA200700492

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 7,257 hours, 2,794 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 6565
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 7,257 hours, 2,794 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

SJC - BS - CREW REPORTED BLOWER FAIL ECAM MESSAGE ALONG WITH A STRONG ODOR OF AN ELECTRICAL BURNING SMELL.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO LAX.  MX REPLACED THE BLOWER FAN ASSY, 20QH PER AMM 21-26-51.  OPERATIONAL CHECK WAS GOOD.
